Buscar

Estamos realizando la búsqueda. Por favor, espere...

 Detalle Investigador

DIANA STAN

  • Publicaciones

    11

  • Proyectos

    3

 diana.stan@unican.es

 Facultad de Ciencias. Avda. de los Castros, 48. 39005 Santander

Profesor Ayudante Doctor

Doctor por la Universidad Autónoma de Madrid

 Análisis Funcional

 DEPARTAMENTO DE MATEMÁTICAS, ESTADÍSTICA Y COMPUTACIÓN

Áreas de especialidad: ANALISIS MATEMATICO

ORCID: 0000-0001-6821-6121

Scopus Author: 52264754100

 Publicaciones  Proyectos
11 resultados 
       

Sensor-based gait analysis in the premotor stage of LRRK2 G2019S-associated Parkinson's disease

Artículo de Revista

Parkinsonism & Related Disorders Volume 98, May 2022, Pages 21-26

 Autoría: ANTONIO SÁNCHEZ RODRÍGUEZ, CRISTINA TIRNAUCA, DIANA SALAS GOMEZ, MARIO FERNANDEZ GORGOJO, Mª ISABEL MARTINEZ RODRIGUEZ, MARIA SIERRA PEÑA, ISABEL GONZALEZ ARAMBURU, DIANA STAN, ÁNGELA GUTIÉRREZ-GONZÁLEZ, JOHANNES MARIO MEISSNER BLANCO, JAVIER ANDRÉS-PACHECO, MARÍA RIVERA-SÁNCHEZ, MARÍA VICTORIA SÁNCHEZ-PELÁEZ, PASCUAL SANCHEZ JUAN, JON INFANTE CEBERIO

 01/05/2022

The Cauchy problem for the fast p-Laplacian evolution equation. Characterization of the global Harnack principle and fine asymptotic behaviour

Artículo de Revista

Journal de Mathématiques Pures et Appliquées. Vol. 163, July 2022, Pages 83-131

 Autoría: MATTEO BONFORTE, NIKITA SIMONOV, DIANA STAN

 2022

A Machine Learning Approach to Detect Parkinson's Disease by Looking at Gait Alterations

Artículo de Revista

Mathematics 2022, 10(19), 3500

 Autoría: CRISTINA TIRNAUCA, DIANA STAN, JOHANNES MARIO MEISSNER, DIANA SALAS GOMEZ, MARIO FERNANDEZ GORGOJO, JON INFANTE CEBERIO

 2022

Discrete Carleman estimates and three balls inequalities

Artículo de Revista

Calculus of Variations and Partial Differential Equations, 2021, 60 (6), 239

 Autoría: AINGERU FERNÁNDEZ-BERTOLIN, LUZ RONCAL GOMEZ, ANGKANA RÜLAND, DIANA STAN

 01/12/2021

Existence of Weak Solutions for a General Porous Medium Equation with Nonlocal Pressure

Artículo de Revista

Arch Rational Mech Anal, vol.233, Iss. 1, pp 451-496 (2019)

 Autoría: DIANA STAN, FÉLIX DEL TESO, JUAN LUIS VÁZQUEZ

 01/07/2019

Asymptotic behavior of solutions to fractional diffusion-convection equations

Artículo de Revista

Journal of the London Mathematical Society (2) 00 (2018) 1-24

 Autoría: LIVIU I. IGNAT, DIANA STAN

 01/02/2018

Porous Medium Equation with Nonlocal Pressure

Capítulo de libro

Current Research in Nonlinear Analysis : In Honor of Haim Brezis and Louis Nirenberg

 Autoría: DIANA STAN, FÉLIX DEL TESO, JUAN LUIS VÁZQUEZ

 2018

Finite and infinite speed of propagation for porous medium equations with nonlocal pressure

Artículo de Revista

Journal of Differential Equations, Volume 260, Issue 2, 15 January 2016, Pages 1154-1199

 Autoría: DIANA STAN, FÉLIX DEL TESO, JUAN LUIS VÁZQUEZ

 15/01/2016

Transformations of self-similar solutions for porous medium equations of fractional type

Artículo de Revista

Nonlinear analysis: theory, methods and applications, Volume 119, June 2015, Pages 62-73

 Autoría: DIANA STAN, FÉLIX DE TESO, JUAN LUIS VÁZQUEZ

 01/06/2015

Finite and infinite speed of propagation for porous medium equations with fractional pressure

Artículo de Revista

Comptes Rendus Mathématique, Volume 352, Issue 2, Pages 123-128

 Autoría: DIANA STAN, FÉLIX DEL TESO, JUAN LUIS VÁZQUEZ

 01/02/2014

The fisher-kpp equation with nonlinear fractional diffusion

Artículo de Revista

SIAM journal on mathematical analysis, Vol. 46, No. 5, pp. 3241?3276

 Autoría: DIANA STAN, JUAN LUIS VÁZQUEZ

 2014

11 resultados 
       

Estamos realizando la búsqueda. Por favor, espere...